# SDR DALA2024070806868

- Difficulty date: June 29, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Nr 10
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #10 SLAT TRACK, CORROSION ON BOTTOM O/B SIDE.  REPAIRED PER PRI 607350-14AD REV 0 AND ER/A 607350- 14AD REV E. ERA 9607350-14AD REV E SECTION VII.
